MathSciNet Relay Station
MathSciNet bibliographic data
MR1759814 35J65 (35D05)
Porretta, A. Existence for elliptic equations in $L^1$ having lower order terms with natural growth. Portugal. Math. 57 (2000), no. 2, 179–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement